Graphic Illustration in Earth Science
Bibliographic Data
| ID | 5156312 |
|---|---|
| Authors | Douglas H Johnson (0000-0002-7778-6641), Douglas Johnson (0000-0001-6584-1327), A K Lobeck |
| Year | 1925 |
| Volume | 15 |
| Issue | 4 |
| Pages | 693 |
| Publication date | 1925-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Geographical Review (JOURNAL) |
| Journal identifiers | ISSN: 0016-7428 • E-ISSN: 1931-0846 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/208648 |
| OpenAlex | W2318735120 |
| Language | EN |
Astrobiology · Astronomy · Biology · Earth (classical element · Earth science · Geography · Physics · Geological Modeling and Analysis · Geology
| Highly cited | No |
|---|